# SDR SWAA2021111944476

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737*
- Aircraft serial: 33715
- Aircraft time: 63,316 hours, 37,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOORWAY LOWER SILL WEB HAS CORROSION ON SURFACE ; / [01] BLENDED CORROSION AND VERIFIED WITH 10X MAG IAW SRM 53-60-15-1A-1; [02] UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .045'; LOSS .008'; REMAINING .037'. TOOL#40084; DUE 11AUG22; [03] VERIFIED MATERIAL LOSS TO BE .008'; ORIGINAL .045'; REMAINING .037' OUT OF LIMITS IAW SRM 53-60-15-1A-1; [04] REMOVED WEB IAW SRM 51-40-02-0G-0; [05] NEW WEB VERIFIED AS P/N 146A8123-25 WN6549 IAW DWG 146A8340 SHT 9 REV A; [06] STEP 5 C/W; [07] LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8340 SHT 9 REV A; [08] STEP 7 OK; [09] COMPLETED FABRICATED NEW WEB COUNTERSINKED FASTENER HOLES ;INSTALLED NUT PLATES IAW SRM 51-40-05-0G-0 ALSO DWG 146A8340 REV A; [10] INSPECTION CW STEP 9; [11] APPLIED CIC TO LOWER SURFACE OF WEB AND INTERAL AREA ON A/C IAW AMM 51-21-91-701; [12] NEED OK TO INSTALL; [13] OK TO INSTALL; [14] STARTED INSTALLING NEW WEB AT AFT CARGO IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 146A8340 REV A; [15] INSPECTION C/W STEP 14; [16] FINISHED INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 AND DWG 146A8340 SHT 9 REV A; [17] VERIFIED ITEM 16 OK TO CIC; [18] APPLIED CIC TO TOP SIDE OF NEW WEB IAW AMM 51-21-91-701; [19] ACP RII INSP REF ITEM 16; [20] VERIFIED ITEM 18
